# SDR GUUA94627022410A

- Difficulty date: February 24, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N81546
- Make and model: Beech 1900D
- Aircraft serial: UE187
- Aircraft time: 29,176 hours, 35,879 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 1016200111
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP, DISCOVERED SURFACE CORROSION AT RT ELEVATOR OTBD HINGE.  REPLACED RT ELEVATOR OTBD HINGE.
